← Return to Statins and peripheral neuropathy

Discussion
jacquespierre (@jacquespierre)

Statins and peripheral neuropathy

Neuropathy | Last Active: Mar 22 1:05pm | Replies (66)

Comment receiving replies
@dutchman09

Has anyone here been diagnosed with Peripheral Neuropathy caused exclusively from orally ingesting a statin medication for 8 years? I have never had diabetes or high Cholesterol.

Jump to this post


Replies to "Has anyone here been diagnosed with Peripheral Neuropathy caused exclusively from orally ingesting a statin medication..."

Hi @dutchman09, There are also two related discussion similar to yours that you may want to join to meet other members who have discussed statins and neuropathy.

> Groups > Neuropathy > Statins and peripheral neuropathy
https://connect.mayoclinic.org/discussion/statins-and-peripheral-neuropathy/

> Groups > Neuropathy > Statins cause peripheral neuropathy?
https://connect.mayoclinic.org/discussion/statins-cause-peripheral-neuropathy/

Since you mentioned you have never had high cholesterol, do you mind me asking what condition were you being treated for with statins?

Hi, @dutchman09 – you may have noticed that I moved your post here to this existing discussion on statins and neuropathy so you can talk with others also interested in this topic. Is this what you feel has led to neuropathy in your case?

I have had neuropathy for the last 14 years. The doctors only gave me pills that are not helping. I would like to have a stem cell done but I cannot afford it. It seems that the pain is getting worse. Yesterday I must of yelled 10 times the pain was so bad.